# SDR SWAA2013042615253

- Difficulty date: April 3, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL CEILING PRESSURE DECK CRACKED AT BS 663, RBL 42.  REPAIRED BULKHEAD IAW ATS ER.
